# SDR 7AHR201204092258

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Part time: 62,796 hours, 62,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LT WING FWD LOWER SPAR AT ACCESS PANEL MATING SURFACE FROM WBL 227.0 TO WBL 522.0. REMOVE ALL CORROSION FROM PANEL MATING SURFACE.  MATERIAL LOSS FOUND TO OUT OF LIMITS AT WBL 291.82 AND WBL 314.76.  DAMAGE FOUND TO BE OUTSIDE OF THE PARAMETER OUTLINED IN SRM.  A REPAIR SCHEME WAS DEVELOPED AND PROVIDED.  ALL REPAIR PARTS AND INSTALLATION WAS PERFORMED AS OUTLINED DWG 57-12094-1.  AREAS THAT WERE WITH-IN LIMITS WERE TREATED AND PRIMED IAW INSTRUCTIONS OUTLINED IN CURRENT SRM.
